Alert archive / North Carolina / Flash Flood Warnings in 2007

Flash Flood Warning 10, NWS Raleigh, NC

May 12, 2007Durham County, North Carolina

NWS Raleigh, NC issued this flash flood warning at May 12, 2007, 4:14 PM EDT for Durham County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2007, 4:14 PM EDT (20:14 UTC)
Expired
May 12, 2007, 7:15 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Whole counties

County Durham County, NC

The radar

The Raleigh/Durham radar (KRAX), 54 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 122016
FFWRAH
NCC063-122315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DURHAM COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 715 PM EDT

* AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS OVER NORTHERN DURHAM COUNTY. RADAR       
  INDICATES THAT NEARLY THREE INCHES OF RAIN HAS OCCURRED IN         
  NORTHERN DURHAM COUNTY IN JUST OVER ONE HOUR. AN ADDITIONAL INCH   
  OR TWO OF RAIN IS POSSIBLE WITH THESE SLOW MOVING THUNDERSTORMS.

* LOCATIONS THREATENED WITH FLOODING INCLUDE BAHAMA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.

LAT...LON 3621 7881 3606 7880 3605 7898 3620 7896

$$

JFB
2 follow-up statements
000 
WGUS72 KRAH 122119
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
515 PM EDT SAT MAY 12 2007

NCC063-122315-
DURHAM NC-
515 PM EDT SAT MAY 12 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHERN DURHAM COUNTY...

AT 515 PM...THE DURHAM COUNTY SHERIFFS OFFICE HAS RECEIVED NUMEROUS 
REPORTS OF HIGH WATER OVER NORTHERN DURHAM COUNTY...PARTICULARLY 
SOUTH AND EAST OF BAHAMA. THUNDERSTORMS ARE STILL OCCURRING OVER 
THESE AREAS AND SOME ROADWAYS WILL LIKELY FLOOD DURING THE NEXT TWO 
HOURS. RADAR INDICATES THAT UP TO 4 INCHES OF RAIN HAS FALLEN AND AN 
ADDITIONAL INCH IS POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAHAMA.

FLOODING IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A 
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER 
MOVE UP TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
RALEIGH.

LAT...LON 3621 7881 3606 7880 3605 7898 3620 7896

$$

JFB
000 
WGUS72 KRAH 122219
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT SAT MAY 12 2007

NCC063-122315-
DURHAM NC-
617 PM EDT SAT MAY 12 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHERN DURHAM COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAHAMA.

WHILE THE HEAVY RAIN HAS DIMINISHED ACROSS NORTHERN DURHAM 
COUNTY...MANY CREEKS AND STREAMS ARE STILL OUT OF THEIR BANKS. ALSO 
MANY ROADS ARE STILL EXPERIENCING WATER SEVERAL INCHES DEEP...LIKELY 
IMPEDING TRAVEL. 

EXCESSIVE RUNOFF FROM THE RECENT HEAVY RAINFALL WILL CONTINUE TO 
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL 
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3621 7881 3606 7880 3605 7898 3620 7896

$$

WSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 12, 2:07 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 12, 2:07 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
207 PM EDT SAT MAY 12 2007

.SYNOPSIS... A TROUGH OF LOW PRESSURE WILL LINGER OVER CENTRAL NORTH
CAROLINA THIS EVENING. A COLD FRONT WILL MOVE SOUTH THROUGH THE
STATE SUNDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION FROM
THE NORTH LATER SUNDAY THROUGH MONDAY.  THE HIGH PRESSURE CENTER
WILL DRIFT OFF THE CAROLINAS COAST MONDAY NIGHT AND TUESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
AS A SHORT WAVE ALOFT PUSHES SOUTHEAST FROM THE OHIO VALLEY...JET
LEVEL DYNAMICS WILL CONTRIBUTE TO DIVERGENCE TO HELP STRENGTHEN AND
EXPAND DEEP CONVECTION OVER THE AREA.  A TROUGH OF LOW PRESSURE AT
850 MB WILL HELP CONVERGE MOISTURE INTO THE AREA WITH SURFACE DEW
POINTS IN THE MID TO UPPER 60S LATE TODAY. P-WATER IN THE COLUMN IS
EXPECTED TO BE 1.5 TO 1.8 INCHES.  LOCALLY HEAVY RAINFALL IS
POSSIBLE WITH SLOW MOVING CELLS. POPS WILL REMAIN ABOVE 70 PCT UNTIL
AROUND MIDNIGHT THEN DROP BACK TO A LINGERING SMALL CHANCE IN THE
PREDAWN HOURS.  MINIMUM TEMPERATURES 60 TO 65. -RFG
&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
A LARGE AMPLITUDE RIDGE ALOFT OVER THE PLAINS EXPANDS EASTWARD
THROUGH MONDAY THEN FLATTENS INTO A MORE ZONAL WESTERLY FLOW TUE.  A
SURFACE HIGH DRIFTS SOUTH FROM THE UPPER OHIO VALLEY SLOWLY OFF THE
NC COAST LATER MONDAY THEN STRETCHES WEST TO EAST ACROSS THE
SAVANNAH BASIN TO BERMUDA TUE PUTTING CENTRAL NC INTO AN INCREASING
WESTERLY FLOW. FOLLOWING NEAR NORMAL TEMPERATURES SUN THROUGH MON...
WE SHOULD SEE A WARM UP INTO THE 80S ON TUE.  THIS PERIOD REMAINS
DRY WITH ONLY SOME FLEETING HIGH CLOUDINESS MON NIGHT AND TUE.  -RFG

&&
.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...

SW FLOW INCREASES TUESDAY NIGHT AS THE SFC HIGH MOVES OFFSHORE AND A
COLD FRONT TO THE WEST BEGINS TO APPROACH. WITH SFC WINDS STAYING UP
OVERNIGHT AND LOW LEVEL MOISTURE INCREASING...TUESDAY NIGHT LOWS
SHOULD STAY IN THE UPPER 50S TO LOWER 60S.

COLD FRONT BEGINS TO MOVE INTO THE AREA ON WEDNESDAY...BUT TIMING
IS STILL A BIT UNCERTAIN AS THE MEDIUM RANGE MODELS STILL DISAGREE
ON HOW TO HANDLE THE SHORTWAVE ENERGY ENTERING THE GREAT LAKES A
NORTHEAST. ECMWF HAS BEEN CONSISTENT WITH ITS FORECAST OF MORE
AMPLIFICATION AND A SOMEWHAT SLOWER FRONTAL PASSAGE...SUGGESTING
BEST RAIN CHANCES WILL OCCUR LATE WEDNESDAY INTO EARLY THURSDAY.
EACH GFS RUN HAS HANDLED THE ENERGY SOMEWHAT DIFFERENTLY...NOW
SHOWING A FAST PROGRESSION OF A POSITIVELY TILTED SHORTWAVE FOLLOWED
BY ANOTHER PIECE DROPPING IN ON THE BACKSIDE OF THE TROUGH. BECAUSE
OF THIS...MORE OF ANAFRONT EVENT DEVELOPS WITH ALL THE PRECIP
OCCURRING BEHIND THE PASSAGE OF THE SFC FRONT. THIS WOULD LIKELY
HINDER THUNDER CHANCES. AT THIS POINT GIVEN CONTINUED UNCERTAINTY...
WILL LEAVE A CHANCE OF SHWRS AND TSTMS FOR LATE WEDNESDAY INTO EARLY
THURSDAY...LINGERING A SLIGHT CHANCE FOR THURSDAY.

CANADIAN HIGH PRESSURE BUILDS IN FOR THE END OF THE WEEK AND
BEGINNING OF THE WEEKEND...BRINGING PLEASANT TEMPS AND DRY
CONDITIONS. -JFB
&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
CONVECTIVE INITIATION IS BEGINNING ACROSS CENTRAL NC THIS AFTERNOON
WITH THE COMBINATION OF A WARM UNSTABLE AIRMASS...A WEAK SFC
TROUGH...AND AN UPPER LEVEL DISTURBANCE. VERY DIFFICULT TO DETERMINE
EXACT TIMING OF CONVECTION AT ANY ONE AIRPORT. THEREFORE...TAFS WILL
REFLECT SHRA AND VCTS WITH TEMPORARY REDUCTIONS TO MVFR VISIBILITIES
AND CEILINGS. AS TIMING OF THUNDER BECOMES MORE APPARENT AT
INDIVIDUAL AIRPORTS...WILL AMEND TO REFLECT THE BEST TIMING.

CONVECTION SHOULD BEGIN TO DIMINISH OVER THE AREA BY THIS EVENING AS
DAYTIME HEATING IS LOST. CLOUDS GENERALLY GO SCATTERED OVERNIGHT AS
CONVECTIVE DEBRIS CLOUDS SLOWLY CLEAR OUT. WILL HAVE TO WATCH FOR
FOG...ESPECIALLY AT KRWI AND KFAY SINCE DRIER AIR WILL NOT WORK INTO
THESE AREAS UNTIL AFTER SUNRISE. WILL MENTION MVFR FOG FOR THE TIME
BEING.

COLD FRONT PUSHES THROUGH THE AREA ON SUNDAY MORNING WITH WINDS
BECOMING GUSTY OUT OF THE NORTH UP TO 20KT IN THE 13-16Z TIME FRAME.
MUCH DRIER AIR FILTERS IN BEHIND THE FRONT...BRINGING AN END TO ANY
CEILING CONCERNS.

AVIATION OUTLOOK...VFR CONDITIONS THROUGH TUESDAY. ANOTHER COLD
FRONT APPROACHING WEDNESDAY AND THURSDAY BRINGING A CHANCE FOR
SCATTERED SHOWERS AND THUNDERSTORMS. POTENTIAL FOR MVFR CONDITIONS
IN SHOWERS AND THUNDERSTORMS. -JFB
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RFG
NEAR TERM...RFG
SHORT TERM...RFG
LONG TERM...JFB
AVIATION...JFB
Hazardous weather outlook, May 12, 11:15 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1115 AM EDT SAT MAY 12 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-131515-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1115 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE LIKELY OVER CENTRAL NORTH CAROLINA THIS
AFTERNOON WITH THE TYPICAL ASSOCIATED DANGERS OF FREQUENT CLOUD
TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL...AND SUDDEN GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
MORE THUNDERSTORMS ARE EXPECTED OVER CENTRAL NORTH CAROLINA MAINLY
LATE WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORK ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING TO HELP MONITOR LOCALLY INTENSE THUNDERSTORMS.

RFG

In the hours before

Local storm report, May 12, 3:48 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
348 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 SE LOUISBURG          36.06N 78.25W
05/12/2007  E0.75 INCH       FRANKLIN           NC   LAW ENFORCEMENT

&&

ORROCK
Special weather statement, May 12, 3:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
355 PM EDT SAT MAY 12 2007

NCZ008-025-122030-
DURHAM-GRANVILLE-
355 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS GRANVILLE AND NORTHERN
DURHAM COUNTIES THROUGH 430 PM EDT...

AT 355 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BAHAMA...OR ABOUT 10 MILES NORTH OF DURHAM...MOVING SOUTHEAST AT 5
MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE BUTNER... GORMAN...
AND NORTHERN DURHAM.

HAIL UP TO ONE HALF INCH IN DIAMETER AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

GIH
Local storm report, May 12, 3:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
356 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             SPRING HOPE             35.94N 78.11W
05/12/2007  E1.00 INCH       NASH               NC   AMATEUR RADIO

            REPORTED BY SPRING HOPE POLICE DEPT.

&&

ORROCK
Special weather statement, May 12, 4:05 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
405 PM EDT SAT MAY 12 2007

NCZ076-122100-
LEE-
405 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS LEE COUNTY THROUGH 500 PM
EDT...

AT 405 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SANFORD...MOVING EAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE SANFORD AND BROADWAY.

GUSTY WINDS OF 35 TO 45 MPH...PEA SIZED HAIL...VERY HEAVY RAIN AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. SOME DOWNED TREE LIMBS ARE POSSIBLE. LIGHT OBJECTS SUCH AS
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE
TOSSED AROUND.

MWS
Special weather statement, May 12, 4:06 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
406 PM EDT SAT MAY 12 2007

NCZ077-086-088-122100-
CUMBERLAND-HARNETT-HOKE-
406 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN
HARNETT...CUMBERLAND AND NORTHERN HOKE COUNTIES THROUGH 500 PM
EDT...

AT 406 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 14 MILES
NORTHWEST OF POPE AFB...OR ABOUT 10 MILES NORTHEAST OF SOUTHERN
PINES...MOVING SOUTHEAST AT 20 MPH. THESE STORMS ARE PRODUCING WIND
GUSTS OF AROUND 35 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...SPOUT
SPRINGS...FORT BRAGG...POPE AFB...BONNIE DOONE AND FAYETTEVILLE.

GUSTY WINDS UP TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. SOME
DOWNED TREES AND POWER LINES ARE POSSIBLE. LIGHT OBJECTS SUCH AS
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE
TOSSED AROUND.

JO
Special weather statement, May 12, 4:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT SAT MAY 12 2007

NCZ028-122045-
EDGECOMBE-
414 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS FAR SOUTHEAST EDGECOMBE
COUNTY THROUGH 445 PM EDT...

AT 414 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
MACCLESFIELD...OR ABOUT 10 MILES NORTH OF FARMVILLE...MOVING
SOUTHEAST AT 5 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 1:43 PM EDTSevere Thunderstorm WarningRAHStanly47 min
May 12, 2:27 PM EDTSevere Thunderstorm WarningRAHRandolph33 min
May 12, 2:58 PM EDTFlash Flood WarningRAHStanly3 hr
May 12, 3:10 PM EDTSevere Thunderstorm WarningRAHWake50 min
May 12, 3:12 PM EDTFlash Flood WarningRAHRandolph3 hr
May 12, 3:16 PM EDTSevere Thunderstorm WarningRAHLee44 min
May 12, 3:35 PM EDTSevere Thunderstorm WarningRAHFranklin40 min
May 12, 3:37 PM EDTSevere Thunderstorm WarningRAHNash38 min
May 12, 3:57 PM EDTSevere Thunderstorm WarningRAHRichmond36 min
May 12, 4:22 PM EDTSevere Thunderstorm WarningRAHGranville38 min
May 12, 5:27 PM EDTFlash Flood WarningRAHOrange3 hr
May 12, 6:06 PM EDTSevere Thunderstorm WarningRAHSampson29 min

Nearby

Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.